MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01L86-01
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This issue was previously reported under mdr number 3005094123-2025-00085-00 under a different suspect device.Section a1 - patient identifier complete entry = sample id (b)(6) and sample id (b)(6) all available patient information was included.Additional patient details are not available.Section e1 - phone complete entry = (b)(6).An abbott field service representative (fsr) was dispatched due to the customer reporting falsely elevated architect stat high sensitive troponin-i results on the architect i1000sr processing module, serial number (b)(6).During an extensive investigation, the fsr performed troubleshooting procedures, including part replacement, but was unable to determine a single definitive part for the likely cause of the issue.The architect i1000sr processing module, serial number (b)(6), was considered the likely cause.No subsequent issues have been reported.A review of the instrument history revealed no contributing factors described in this complaint.A review of labeling and historical data was done, and both were adequate, with no increase in complaint activity.Based on all available information and abbott diagnostics' complaint investigation, no systemic issue or product deficiency was identified.
 
Event or Problem Description
The customer observed falsely elevated architect stat high sensitive troponin-i results for two patients.The following data was provided: sample id (b)(6) initial result was 179.6 pg/ml, which was questioned by the physician, repeat result was <1.9 pg/ml.Sample id (b)(6) initial result was 52.2, repeat result was <1.9 pg/ml.There was no impact to patient management reported.

Brand Name
ARCHITECT I1000SR PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21734159
Report Number3016438761-2025-00201
Device Sequence Number9002196
Product Code JJE
UDI-Device Identifier00380740001537
UDI-Public(01)00380740001537
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01L86-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2025
Initial Report FDA Received Date03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RGT ARCH TROPONIN 100T, 03P25-27, 71169UD00
Patient SexUnknown